the entire right side of my body is weaker than the left. have right hand tremors, starting to drag my right foot. last year i had lyme and was treated. the weakness on right side started in January. i'm also dizzy when i lay down (right side only) went to a neurologist prescribed an mri of brain with contrast. (test being done later today)
question: since i show no trace of lyme could this be a side effect of a stoke that was not detected?
Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine and obtain a history, I cannot tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
There are many disease processes that can cause a unilateral weakness. Stroke would be one of the possibilities to consider. An MRI of the brain will help determine the likelihood of a stroke, and can detect other lesions, such as demyelinating lesions, malignancies, lesions related to infection, etc. If you have suffered from a Lyme infection, it is possible that your neurological symptoms are a sequelae of the infection, especially if it was not treated for some time. Although treatment with antibiotics does not guarantee complete resolution of your symptoms, improvement can continue for some time after therapy is complete.
Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.